MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON TORIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON TORIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNW0T3
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A nurse reported with a description of the intraocular lens (iol) was positioned on the posterior side of the lens.Additional information has been received and stated that the surgery was completed on the same day with another lens.There was no patient contact.
 
Event or Problem Description
The issue was observed during surgery.
 
Additional Manufacturer Narrative
Correction information in b.5.And h.6.(fda health impact codes, f28 removed and f26 added).Additional information provided in sections h.3., h.6., and h.11.The product was returned for analysis, and damage was observed to the intraocular lens (iol).Lens received loose in the carton, one haptic received in lens case base.Solution is dried on the iol.One haptic is broken/torn and is returned, the other haptic is intact and in the correct position.We are unable to determine the root cause for the reported complaint "the haptic is positioned on the posterior side of the lens"".One haptic was observed to be broken/torn and is returned.The product was subject to handling and the reported condition was highlighted during the procedure.In addition to this, all iols are 100% cosmetically inspected as per approved manufacturing procedures and the observed lens damage/condition would not meet our current release criteria.Based on these investigation findings, we are unable to verify if the iol contributed to the event.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON TORIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24387084
Report Number9612169-2026-00384
Device Sequence Number10279440
Product Code MJP
UDI-Device Identifier00380652409711
UDI-Public(01)00380652409711(17)281208(11)241210(10)25964097
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNW0T3
Device Lot Number25964097
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date05/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown